Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pimples, oily face, dry cheeks. Should I try snail gel?

Hi. I am a 23 year old lady and have been suffering from pimples (especially blackheads) for the past 7 years. I have tried many products. My face is oily at the forehead , nose and chin but gets very dry on the cheeks. I get break outs all over though. Should I try snail gel or skin free? how effective are these products?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
You are suffering from seborheic dermatitis with acne.
The condition is hormone related.Visiting a dermatologist will allow proper evaluation of skin condition and prescription medicine.These will help in long term relief.
Till the time you can use snail gel.Also you can use cetaphil oily skin cleanser.

Hope this helps.
Good luck!
DrSudarshan
MD
Skin hair nail specialist.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor